# SDR SWAA2021071426497

- Difficulty date: October 27, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500I SIDEWALL SUPPORT UPPER SURFACE CORRODED AT RBL25 AND W/L157 / REMOVED CORROSION ON FWD PIT STA 500I; RBL 25 SIDE WALL SUPPORT ANGLE ORIGINAL MATERIAL THICKNESS .071 LOSS OF .003 WITH .068 REMAINING FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED LIMITS ACCOMPLISHED AAR EA 200502 REV IR AND SWA WORK INSTRUCTION NO. 20-153-02169 REV IR TO ALLOW CORROSION REMOVAL TO BE IN LIMITS AND TREAT AND PRIME AREA.
